Results 1 to 12 of 12

Thread: LGD-4033 log

  1. #1
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268

    LGD-4033 log

    This isn't going to be a true log but I'm just posting up anything notable and the results.

    Cycle length: 3 weeks
    Dosage: 1mg/ED
    Starting weight: 198 with top 2 abs visible.
    DC training 3 days per week.
    70G protein post workout, blah, blah

    LGD is from a reliable source (you know which one I'm sure)
    It's a blue liquid that looks like mouth wash. Doesn't taste horrible like MK.
    I took my first hit this morning. Like I said, the taste is OK but it's only .1 on the oral syringe so even if it was horrible, it wouldn't hurt too bad. Like MK, I got a little queasy but that went away in a few minutes. So far nothing to report.

  2. #2
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268
    Son of a Bit$h! Damn chest pains again! It started when I did my 4th cycle of Osta and after only 2 doses of LGD, it started up again!
    I believe it must be something in the solvent they use to contain the SARM. My guess would be DMSO. I've read a number of other posts that describe the same issue: pain in the upper left chest. Can't be a good thing.
    Oh, well. Back to the drawing board.

  3. #3
    2jz_calgary's Avatar
    2jz_calgary is offline Senior Member
    Join Date
    May 2009
    Location
    calgary alberta canada
    Posts
    1,016
    Is this a joke?

  4. #4
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268
    Quote Originally Posted by 2jz_calgary View Post
    Is this a joke?
    I wish it was. I have some ideas on how to get around this. I really want to give the LGD a fair trial.

  5. #5
    SouthernS is offline Banned
    Join Date
    Dec 2013
    Location
    USA
    Posts
    82
    LGD should be in a Carboxymethylcellulose base (inert), in any other solvent (especially BAC water like I saw one particular source doing) it may degrade. How is your BP in general?

  6. #6
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268
    BP tends to run high even on my meds. I'm thinking BP is shooting up after ingestion. I was thinking of trying to introduce it more slowly like adding it to a big drink. Maybe that would help. Since the Ostarine from the same supplier started having the same effect, it makes me wonder if they use the same solvent for both. Also, it never happened with a previous batch of Ostarine but it started with this new batch which makes me wonder if they changed the solvent used. Didn't somebody say they use DMSO?
    Isn't Carboxymethylcellulose the stuff in eye drops? BAC water doesn't seem like it would cause BP issues. Anybody else had these issues? Any ideas/advice?

  7. #7
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268
    I just read that they use polyethylene glycol as the base. That can't be doing it. Hmmm...

  8. #8
    SouthernS is offline Banned
    Join Date
    Dec 2013
    Location
    USA
    Posts
    82
    Quote Originally Posted by bobtail View Post
    I just read that they use polyethylene glycol as the base. That can't be doing it. Hmmm...
    PEG (polyethylene glycol) should used in Ostarine (and S-4) as that what the actual studies used. Carboxymethylcellulose is used in nearly all of the other SARM studies. I did see that one source is using PEG for LGD (whether it is PEG 300, 400 or another weight I don't know). At any rate neither should cause that reaction, I know the higher weight PEG (900 +) solvents cause rapid bowl emptying.

    The solvent is chosen based on the molecular weight of the compound so it suspends and disperses properly. If you choose the wrong one, all the shaking in the world will not result in a proper solution that one could dose correctly.
    Last edited by SouthernS; 02-05-2014 at 08:33 PM.

  9. #9
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268
    Thanks for the info, man! I'm going to give it another try but take it more slowly. I'm dying to try this stuff! I respond really well to Ostarine.

  10. #10
    SouthernS is offline Banned
    Join Date
    Dec 2013
    Location
    USA
    Posts
    82
    I wonder what could be causing the reaction though, maybe impurities (sometimes the low quality stuff has a myriad of non inerts in it).

  11. #11
    bobtail is offline Associate Member
    Join Date
    Sep 2012
    Posts
    268
    All I can say is my first 2 batches of Osta were fine. No sides at all. I got another order in from the same supplier and that's when the heart pain started. Makes me wonder if they changed something in the mix. Can't be a good thing.
    Since you've been talking about LGD, I would assume it's the same supplier I use since I haven't seen it elsewhere. You aren't having issues with it?

  12. #12
    SouthernS is offline Banned
    Join Date
    Dec 2013
    Location
    USA
    Posts
    82
    When they assay the compound it is going to have less than 100% purity. What can happen however is the 1-2% makeup can be the cause of the issue. Then again the base solvent may be it, hard to say. If you were at week 6 and had a little BP issue due to estrogen rising it would be understandable, in this case I would suspect the aforementioned. I have never had a similar issue with any SARM to date.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •